# SDR CA120206003

- Difficulty date: February 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B300
- Aircraft time: 4,175 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210310B
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF, THE LT ENGINE WOULD NOT PRODUCE T/O POWER, ONLY GOT 40 PERCENT. MAINTENANCE INSPECTED RESET LINKAGE FOR BINDING NONE FOUND.  RESET LINKAGE GAP FOUND TO BE SLIGHTLY UNDER MM SPECIFICATION AND RESET TO 0.10". LINKAGE LUBRICATED IAW  MM.  PROP GOVENOR RESET ECCENTRIC ADJUSTED TO OBTAIN NP VALUE FOR UNDERSPEED FUEL GOVERNOR CHECK.  OVERSPEED FUEL GOVERNOR CHECKED FOR INTERGERENCE, NONE FOUND.  ENGINE GROUND RUN AND FOUND TO DEVELOP POWER IAW MM.
